So, my psychiatrist increased my Zoloft from 75mg to 100mg 3 weeks ago. I have increased anxiety and shakiness. I figured the increased anxiety would subside by now. It's not! Anyone else have this problem?!
Did you find this post helpful?
|

User Profile
replied November 30th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
It will take 4-8 weeks to start work. You would need psychotherapy sessions like CBT to combat this problem.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Tags: Anxiety, Stress
Quick Reply
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Anxiety and Stress , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.